首页>>数学系>>胡燕波

胡燕波

作者:沈冬杰   点击:2258  发布时间:2012-10-18 15:03:27

姓名

胡燕波

性别

出生

年月

1984.07


Email

yanbo.hu@hotmail.com

职称

副教授

学科专业(一级学科/二级学科)

应用数学

研究方向

偏微分方程

个人简历

2002.92006.7 南昌大学数学系   本科

2006.92009.3 上海大学力学所  硕士

2009.42012.3 上海大学数学系   博士

2012.4–至 杭师大数学系    副教授

2015.42017.6   复旦大学数学学院 博士后

2017.92018.9   美国爱荷华大学   访问学者

教学情况

本科生:高等数学、线性代数

研究生:激波与反应扩散方程

科研情况

主要从事非线性双曲型偏微分方程的相关问题研究,特别是双曲守恒方程组的Riemann问题、非线性波方程的Cauchy问题等,迄今为止已在J. Differential EquationsJ. Hyper. Differ. Eq.J. Math. Phys.Z. Angew. Math. Phys.Nonlinear Analysis RWANonlinear Analysis TMAComm. Pure Appl. Anal.Math. Meth. Appl. Sci.Appl. Math. Let.J. Math. Anal. Appl.等国际期刊发表SCI论文20余篇,入选杭师大卓越人才第五层次(2015)、杭州市131人才第三层次(2016)、杭州市131人才第二层次(2017)、浙江省高校中青年学科带头人培养对象(2017)

科研获奖:

2016年度浙江省自然科学三等奖(2/2)

主持项目:

1、浙江省自然科学基金面上项目,LY17A010019

2017.1-2019.12,在研

2、中国博士后基金项目(一等资助)2015M580286

  2015.9-2017.6,已结题

3、国家自然科学基金青年项目,11301128

2014.1-2016.12,已结题

4、浙江省自然科学基金青年项目,LQ13A010024

2013.1-2015.12,已结题

学术论文:

[1] 胡燕波, Conservative solutions to a system of variational wave equations, J. Differential Equations 252 (2012) 4002-4026.

[2] 胡燕波, Axisymmetric solutions of the pressure-gradient system,

J. Math. Phys. 53 (2012) 073703.

[3] 胡燕波, Global energy conservative solutions to a system of variational wave equations, Nonlinear Analysis TMA 75 (2012) 6418-6432.

[4] 胡燕波,Conservative solutions to a nonlinear variational sine-Gordon equation, J. Math. Anal. Appl. 385 (2012) 1055–1069.

[5] 胡燕波and W,C. Sheng, Characteristic decomposition of the 2x2 quasilinear strictly hyperbolic systems, Appl. Math. Let. 25 (2012) 262-267.

[6] G.D. Wang, B.K. Chen and胡燕波, The two-dimensional Riemann problem for Chaplygin gas dynamics with three constant states, J. Math. Anal. Appl. 393 (2012) 544-562.

[7] 胡燕波, J.Q. Li and W.C. Sheng, Degenerate Goursat-type boundary value problems arising from the study of two-dimensional isothermal Euler equations, Z. Angew. Math. Phys. 6320121021-1046.

[8] 胡燕波, Asymptotic nonlinear stability of traveling waves to a system of coupled Burgers equations, J. Math. Anal. Appl. 397 (2013) 322-333.

[9] 胡燕波and W.C. Sheng, The Riemann problem of conservation laws in magnetogasdynamics, Comm. Pure Appl. Anal. 12 (2013) 755-769.

[10]胡燕波and G.D. Wang, Weak solutions to a nonlinear variational

sine–Gordon equation, J. Math. Anal. Appl. 402 (2013) 1-11.

[11]胡燕波, Conservative solutions to a system of asymptotic variational wave equations, J. Math. Anal. Appl. 408 (2013) 725-732.

[12]胡燕波, Axisymmetric solutions of the two-dimensional Euler

  equations with a two-constant equation of state, Nonlinear Analysis RWA 15 (2014) 67-79.

[13]胡燕波and G.D. Wang, Semi-hyperbolic patches of solutions to the two dimensional nonlinear wave system for Chaplygin gases,

J. Differential Equations 257 (2014) 1567-1590.

[14]胡燕波and W.C. Sheng, Simple waves and characteristic

decompositions of quasilinear hyperbolic systems in two independent variables, Math. Meth. Appl. Sci. 38 (2015) 1494-1505.

[15]胡燕波and G.D. Wang, The interaction of rarefaction waves of a two-dimensional nonlinear wave system, Nonlinear Analysis RWA 22 (2015) 1-15.

[16]胡燕波,Conservative solutions to a one-dimensional nonlinear

variational wave equation, J. Differential Equations 259 (2015) 172-200.

[17]胡燕波, Global solutions to a nonlinear wave system arising from cholesteric liquid crystals, J. hyper. Differ. Eq. 14 (2017) 27-71.

[18]胡燕波 and Guodong Wang, Existence of smooth solutions to a one

dimensional nonlinear degenerate variational wave equation, Nonlinear Analysis TMA 165 (2017) 80-101.

[19] Guodong Wang and胡燕波, Axisymmetric solutions of a

two-dimensional nonlinear wave system with a two-constant

equation of state, Electron. J. Differ. Eq. 156 (2017) 1-18.

[20]胡燕波 and Guodong Wang, Global solutions to a one-dimensional

nonlinear wave equation derivable from a variational principle, Electron. J. Differ. Eq. 294 (2017) 1-20.

[21] Guodong Wang and胡燕波, The Roe-type interface flux for

conservation laws with discontinuous flux function, Appl. Math. Let. 75 (2018) 68-73.

[22]胡燕波, On the existence of solutions to a one-dimensional

degenerate nonlinear wave equation, J. Differential Equations (2018)

doi: 10.1016/j.jde.2018.02.024.

[23]Qitao Zhang(研究生) and胡燕波, Self-similar solutions to the

spherically-symmetric Euler equations with a two-constant equation of state, Indian J. Pure Appl. Math., accept, 2018.

更新至2018.3.1